Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 362068, 12 pages
Research Article

Green's-Like Relations on Algebras and Varieties

1Institut für Mathematik, Universität Potsdam, D-14415 Potsdam, PF 601553, Germany
2Department of Mathematics and Computer Science, University of Lethbridge, Lethbridge, AB., Canada T1K 3M4

Received 13 September 2007; Accepted 30 October 2007

Academic Editor: Robert H. Redfield

Copyright © 2008 K. Denecke and S. L. Wismath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Denecke and S. L. Wismath, “Green's-Like Relations on Algebras and Varieties,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 362068, 12 pages, 2008. doi:10.1155/2008/362068